# SDR CALA2022052701352

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 89,173 hours, 34,514 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Shock Absorber
- Part number: NA
- Part serial: NA
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G SHOCK ABSORBER FAULT ON ECAM. AHM SHOWS NLG SHOCK ABSORBER 2526GM ID''D BY LGCIU 1 AND 2 31-3231-3-0007 24 GA AND 25 GA INSTOCK SAFTY VALVE ON ORDER FOUND STRUT WITH LESS THAN 100PSI IN STRUT AND LOW ON FLUID , ACP REMOVAL PER AMM 32-21-13-000-001-A-01 OF SHOCK STRUT PICTURE UPDATE 31-3230-9-9006 FILLED WITH FLUID AND NITROGEN , STUT  FLUID STARTED POURING OUT ABSORBER ASSY. , STARTED AMM 32-21-13-960-001-A REPLACEMENT OF OF STRUTS SEALS AND WEEP HOLE . SEAL KIT NEDDED 31-3221-3-0006 SHOCK ABSORBER DYNAMIC SEAL COMPLETED UP TO STEP 4 B ON AOG ADD EMP:U107568,U103224,U241476 REPLACWD NLG SHOCK SEALS I/A/W AMM 32-21-13-960-001-A AND IPC RII ITEM REF: GMM 09-25-05; INSPECTED NLG SHOCK SEALS 32-21-11-43 AND 32-21-13-11A. INSTALLED NLG SHOCK STRUT I/A/W REPLACEMENT - REF: AMM 32-21-13-960-001-A AND IPC 32-21-11-43 AMM 32-21-13-400-001-A01 UP TO STEP B14. AND 32-21-13-11A.  INSPECTED INSTALLATION OF NLG SHOCK STRUT REF: AMM 32-21-13-400-001-A01 COMPLETED UP TO STEP B14. COMPLETED ALL JOB CARDS PER AMM 32-21-13-960-001-A , 32-21-13-000-001-A-01 . NO ABSORBER MESSAGES AFTER REPAIR AND GEAR SWING . NO FAULTS WHEN TAXIING ACFT TO GATE . VERIFIED LOWER NLG ACTUATOR ATTACH CORRECT AND SECURE TO NLG. REF AMM 32-31-22-400-001-A.  NORMAL EXT AND RET TEST OF NLG GOOD.  REF AMM 31-31-00-720-002-A
